MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1 CONFIGURED

HAMILTON MEDICAL AG HAMILTON-T1 CONFIGURED
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: ventilator does not exhale more than 21% of o2.When o2 is set to 30% or more, "oxygen supply low" alarm engages.- no patient involvement - no intervention necessary.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Hamilton medical ags conclusion: investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that the hamilton-t1 ventilator did not deliver more than 21% oxygen (o2), and when o2 was set to 30% or higher, the device triggered a ¿low oxygen¿ alarm.Based on the available complaint information, no patient was involved and no ventilator replacement or harm was reported.The most probable root cause is a defective o2 mixer assembly, including the proportional valve.An o2 mixer assembly was ordered by the local service engineer and shipped to the device user.However, despite multiple follow up attempts, no confirmation was received regarding whether the replacement resolved the issue.Due to the limited information and the absence of verification of the corrective action, this complaint is being closed.

Brand Name
HAMILTON-T1 CONFIGURED
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24480532
Report Number3001421318-2026-00095
Device Sequence Number10308700
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200916(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown